# SDR 29GA2025020400001

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N703SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1555
- Aircraft time: 7,958 hours, 6,676 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: D23313000
- Part serial: MN2392
- Condition: Leaking
- Location: Zone 700
- Part time: 7,958 hours, 6,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF LOST GREEN HYDRAULIC SYSTEM PUMP. LOW LEVEL ILLUMINATED, AND LANDING GEAR FAILED TO RETRACT. PERFORMED QRH DECLARED AN EMERGENCY OBSERVED LANDING GEAR SPEED. PERFORMED MANUAL EXTENSION, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED MAIN LANDING GEAR SELF-CLEANING. NO LEAKS AT THIS TIME OPS CHECK GOOD.
